# SDR IPXA10563311

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BULK CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CORRODED BS 1530-1640.  R & R SIDEWALL SUPPORT IAW SRM 53-00-53-1A1, SRM 51-40-02, SRM 51-40-05-0G, SRM 51-40-08-0G.
